# SDR SWAA2022080425440

- Difficulty date: July 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET LOCATED ON ORSS 273 AT LT WING 2022-354555 / [01] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED ON ORSS 273 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED ON ORSS 273 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNS-OFF BELOW.
